MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANTALBUMIN GEN.2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANTALBUMIN GEN.2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 05167043190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The albt2 reagent expiration date was not provided.The c702 module serial number was (b)(6).The customer was having qc issues.The field service engineer replaced the rinse tubes, checked the needle alignment, the gear pump, the needle washing, and the washing station dispensing.He then performed some checks, including qc and changing the reagent trays, but the issue persisted.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 2 patients' samples tested with tina-quantalbumin gen.2 (albt2) assay on a cobas 8000 c702 module.Sample 1: the results ranged from 2.8 g/dl to 3.4 g/dl.The sample was repeated on a different cobas analyzer, resulting in the same value range.Sample 2: the results ranged from 3 g/dl to 3.6 g/dl.The sample was repeated on a different cobas analyzer, resulting in the same value range.No exact values were provided.The results' range was from 0.6 g/dl to 0.7 g/dl.
 
Additional Manufacturer Narrative
No general product issue was found.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TINA-QUANTALBUMIN GEN.2
Common Device Name
ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22817377
Report Number1823260-2025-02515
Device Sequence Number9014200
Product Code DCF
UDI-Device Identifier04015630924899
UDI-Public04015630924899
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K101203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05167043190
Device Lot Number836567
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown